Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Delayed period, stringy and brown discharge, abdominal pain. Had unprotected sex

Just wanting to know if you could shed any light on to a query I Have. I was a week late having a period it finally came and was Normal but then after 4-5days i have started having a show if you like( it very stringy and sometimes pinky/red then a bit brown) and also had pains in side and lower stomach . Me and my husband have had unprotected sex recently but he did not ejaculate inside me. What could this be as never experienced this before?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion do a urine pregnancy test which if negative wait for another menstrual cycle and in case you still don’t get that normally get a pelvic ultrasonography done and visit your gynecologist with reports.
Take care and wish you all the best.
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor